# SDR 2022FA0000188

- Difficulty date: April 5, 2022
- Submitted: April 5, 2022
- Operation: General aviation
- Aircraft: N558K
- Make and model: Piper PA-28-181
- Aircraft serial: 2843879
- Aircraft time: 3,899 hours
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Tub Assy
- Part number: 67700056
- Condition: Corroded
- Location: Zone 100
- Part time: 3,899 hours
- Component: Fuel Selector, Piper
- Component part number: 491947
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND THE FUEL LINE BETWEEN THE RIGHT TANK AND SELECTOR VALVE HAD AREAS OF CORROSION WITH PIN HOLES IN IT.
